# SDR FDEA202305180900

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 81,486 hours, 19,859 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: NGA6080105
- Part serial: 17W0FG00648754
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED DAMAGE TO C-3 LOWER AFT EDGE OF OF  CARGO DOOR AFTER LOADING. DAMAGE TO BOTTOM EDGE OF  DOOR APPROX. 8 INCHES FWD OF AFT EDGE OF DOOR.  APPROX .800 WIDE X .300 DEEP X  .300 TEAR OUT  DISPLACEMENT.  SHGN 16MAY23 03:28   PDX U  EA: 1-5330-T0374418 (PART 2)  COMPLIED WITH EA REF ABOVE.  INFO 16MAY23 12:11   MC1 R  FERRY PERMIT 23-0015 ISSUED.  EXPIRATION DATE: 05/18/23  KRIS ROUX/MOC  UPDT 17MAY23 20:09   LAX U  NRR: NO REFERENCE REQUIRED  AIRCRAFT ARRIVED AT LAX/HVMX IS A SAFE SERVICEABLE  CONDITION.  REPAIRED DAMAGE IN REF MD11 SRM 52-30-16-2R FIG 201 REPAIR 3 AND EA#   1-5230-T0374504
